MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720221
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: pif.Additional 510 k number: k932295.An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that a balloon test was performed and the balloon showed a small amount of return.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2233328464 was reviewed and no anomalies related to the reported issue were observed.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined.However, the reported affected component is produced by an external supplier; our assembly process consists only of a pick and place operation for this material.A supplier corrective action request has been sent to the supplier to further investigate and address the reported condition.All information received will be used for tracking and trending purposes.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22151453
Report Number1423537-2025-00225
Device Sequence Number15572713
Product Code KNT
UDI-Device Identifier10884521661721
UDI-Public(01)10884521661721(17)251201(10)2233328464
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K180622
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/01/2025
Device Model Number8884720221
Device Catalogue Number8884720221
Device Lot Number2233328464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown